# SDR SWAA2017071314997

- Difficulty date: June 14, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 31,539 hours, 18,738 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A2500
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD MAIN FLAP OUTBOARD TRAILING EDGE, LOWER SKIN DELAMINATED.   REPAIRED THE SKIN IAW EA.
